Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 83, NWS Tulsa, OK

March 30, 2008Franklin County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 30, 2008, 6:06 AM CDT for Franklin County, Arkansas. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 30, 2008, 6:06 AM CDT (11:06 UTC)
Expired
Mar 30, 2008, 6:30 AM CDT
In force
24 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

County Franklin County, AR

The radar

The Western Arkansas radar (KSRX), 64 km from the middle of the area, began a volume at 11:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 30, 6:06 AM CDTHAIL 0.751 S Jethro, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 11.1 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 243 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
473 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
243 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 301106
SVRTSA
ARC047-301130-
/O.NEW.KTSA.SV.W.0083.080330T1106Z-080330T1130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
606 AM CDT SUN MAR 30 2008

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN FRANKLIN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 630 AM CDT

* AT 604 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
  TO 60 MPH. THIS STORM WAS LOCATED 7 MILES SOUTHWEST OF CASS...
  MOVING EAST AT 60 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...CASS.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3576 9369 3555 9370 3549 9392 3566 9399
TIME...MOT...LOC 1106Z 251DEG 53KT 3561 9383

$$
1 follow-up statement
000 
WWUS54 KTSA 301123
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
623 AM CDT SUN MAR 30 2008

ARC047-301133-
/O.EXP.KTSA.SV.W.0083.000000T0000Z-080330T1130Z/
FRANKLIN AR-
623 AM CDT SUN MAR 30 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN FRANKLIN COUNTY
EXPIRES AT 630 AM CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

LAT...LON 3576 9369 3555 9370 3549 9392 3566 9399
TIME...MOT...LOC 1123Z 251DEG 53KT 3569 9354

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 3:29 AM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Mar 30, 3:29 AM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
329 AM CDT SUN MAR 30 2008

.DISCUSSION...
WIDESPREAD CONVECTION DEVELOPED THIS MORNING WITHIN BROAD LOW LEVEL
JET AXIS...AND THIS FORCING REGIME IS LIKELY TO REMAIN IN PLACE
THROUGH THE MORNING HOURS WITH A GRADUAL DECREASE IN COVERAGE FROM
WEST TO EAST. ISOLATED SEVERE WEATHER IS POSSIBLE DURING THIS
TIMEFRAME. SURFACE WARM FRONT CURRENTLY ACROSS NORTHEAST TEXAS
WILL WEAKEN WHILE LIFTING NORTHWARD TODAY...WITH THE SYNOPTIC WARM
SECTOR ENVELOPING THE FORECAST AREA BY THIS EVENING. LOW CLOUDS
WILL LIMIT WARMING HOWEVER HIGH TEMPERATURES NEARER NORMAL ARE
EXPECTED. THE COLD FRONT CURRENTLY DROPPING THROUGH THE HIGH
PLAINS AND A SHARPENING DRYLINE ACROSS WEST TEXAS WILL REMAIN THE
PRIMARY BOUNDARIES TO FOCUS STORMS BY THIS EVENING. THESE
BOUNDARIES ARE EXPECTED TO REMAIN WEST AND NORTH OF THE FORECAST
AREA...HOWEVER ANY LONG TRACK STORMS MAY IMPACT AREAS NORTH OF
INTERSTATE 44 THIS EVENING.

THE LATEST DATA CONTINUES TO SUPPORT VOLATILE WEATHER POTENTIAL FOR
MONDAY AND MONDAY NIGHT ACROSS THE AREA. THE LARGEST UNCERTAINTIES
WILL LIKELY CONTINUE TO CIRCULATE AROUND THE IMPACT OF EARLY DAY
CONVECTION AND LOW CLOUDINESS AND THE RESULTANT IMPACTS ON
AVAILABLE INSTABILITY. WHILE A NOTICEABLE GRADIENT IN SURFACE
BASED INSTABILITY IS POSSIBLE...THE DEGREE OF SYNOPTIC FORCING AND
FAVORABLE SHEAR PROFILES MAY WELL OFFSET THIS IMPACT WITHIN ANY
SUSTAINED STORM UPDRAFT. THIS YIELDS A SCENARIO OF SUSTAINABLE
UPDRAFTS WITHIN STRONG DEEP LAYER SHEAR THAT IS FAVORABLY
ORIENTATED TO SURFACE BOUNDARIES TO MAINTAIN A CELLULAR MODE. THE
POTENTIAL WILL ALSO EXIST FOR STORMS TO INITIATE ALONG THE WESTERN
EDGE OF THE LOW LEVEL JET AXIS...WHICH GIVEN THE LACK OF BACKING
FLOW...WOULD PLACE THE ORIGINATION ZONE EAST OF THE DRYLINE. THE
RESULTANT FORECAST IS SCATTERED SUPERCELLS DEVELOPING BY MID
AFTERNOON...POSSIBLY FURTHER EAST THAN THE DRYLINE...AND PRODUCING
SIGNIFICANT SEVERE WEATHER GIVEN THE WIND PROFILES WITHIN THE BASE
OF THE UPPER TROUGH AXIS. ADDITIONAL SEVERE WEATHER WILL ACCOMPANY
THE FAST MOVING COLD FRONT MONDAY NIGHT...AS A SQUALL LINE
DEVELOPS ALONG THE FRONTAL BOUNDARY AND OVERTAKES ANY PRE-FRONTAL
STORMS. A RESPONSE TO SEVERE WEATHER WATCHES AND WARNINGS SHOULD BE
ANTICIPATED FOR MONDAY.

A BRIEF PERIOD OF QUIET AND DRY WEATHER TUESDAY...WITH INCREASING
STORM CHANCES WEDNESDAY AND ESPECIALLY THURSDAY. GIVEN THE
PERSISTENT MODEL AGREEMENT ON THE NEXT SYSTEM...HAVE INCREASED
PRECIP CHANCES INTO THE LIKELY CATEGORY FOR THURSDAY. FORECAST UNCERTAINTY
INCREASES BY THE WEEKEND AS VARIOUS LONG RANGE MODEL OUTPUT BECOMES
OUT OF PHASE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  65  75  45 /  20  30  80  40
FSM   71  62  72  50 /  60  20  90  80
MLC   73  66  74  49 /  30  20  80  50
BVO   70  63  76  42 /  20  40  80  20
FYV   68  60  69  47 /  60  30  90  80
BYV   67  61  70  44 /  70  30  90  80
MKO   72  65  74  46 /  30  20  80  60
MIO   69  63  73  43 /  30  40  90  60
F10   73  65  74  46 /  30  20  80  50
HHW   74  66  73  58 /  50  20  80  50

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...06
LONG TERM....07
Hazardous weather outlook, Mar 30, 5:15 AM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
515 AM CDT SUN MAR 30 2008

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
515 AM CDT SUN MAR 30 2008

...SEVERE STORMS POSSIBLE...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
REMAINS OF LLJ ASSOCIATED CONVECTION FROM THE OVERNIGHT HOURS WILL
CONTINUE TO PROVIDE AN ISOLATED THREAT FOR HAIL PRODUCING STORMS
THIS MORNING... PARTICULARLY IN SOUTHEASTERN OKLAHOMA AND WESTERN
ARKANSAS.

LATER TODAY... STRONG TO SEVERE STORMS MAINLY ASSOCIATED WITH THE
DRYLINE TO OUR WEST AND THE WARM FRONT TO OUR NORTH MAY WANDER
INTO OUR REGION.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...NO HAZARDS.
SATURDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THE GREATEST THREAT FOR SEVERE WEATHER IN EASTERN OKLAHOMA AND WESTERN
ARKANSAS WILL BE MONDAY AFTERNOON AND EVENING. MUCH WILL DEPEND
UPON THE LIMITING EFFECTS OF ANY CLOUD COVER AND NON-SEVERE
CONVECTION EARLIER IN THE DAY. HOWEVER... A WARM... MOIST... AND
UNSTABLE ENVIRONMENT WILL BE IN PLACE ACROSS THE REGION AS AN
UPPER TROUGH TRAVERSES THE PLAINS. UPPER LEVEL WINDS WILL PROVIDE
GOOD DYNAMICS FOR PRE-FRONTAL SUPERCELLS EARLY IN THE EVENT. IN
ADDITION... A FAST MOVING COLD FRONT WILL BE THE FOCUS FOR LINEAR
TYPE CONVECTION AS IT SURGES THROUGH THE AREA MONDAY EVENING INTO
TUESDAY MORNING.

AFTER A BRIEF PERIOD OF TRANQUIL WEATHER... ANOTHER UPPER SYSTEM
WILL PRODUCE A GOOD CHANCE FOR THUNDERSTORMS ACROSS THE REGION WEDNESDAY
AND PARTICULARLY THURSDAY.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGERS SHOULD PREPARE FOR THE LIKELIHOOD OF DAMAGING SEVERE
STORMS MONDAY... AND CONTINUE TO MONITOR THE LATEST FORECASTS AND
INFORMATION CONCERNING THIS POTENTIALLY DANGEROUS WEATHER EVENT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 30, 1:38 AM CDT, 4 hours 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
138 AM CDT SUN MAR 30 2008

OKZ076-300700-
LE FLORE OK-
138 AM CDT SUN MAR 30 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 200 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHEASTERN LE FLORE

AT 138 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER LE
FLORE COUNTY...MOVING NORTHEAST AT 35 MPH..

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3481 9445 3454 9446 3453 9455 3468 9467
TIME...MOT...LOC 0638Z 237DEG 31KT 3465 9451
Special weather statement, Mar 30, 1:45 AM CDT, 4 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
145 AM CDT SUN MAR 30 2008

ARZ002-300730-
CARROLL AR-
145 AM CDT SUN MAR 30 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST ARKANSAS
     CARROLL

AT 145 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
WEST OF METALTON...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OAK GROVE...PLEASANT
RIDGE...DENVER...BERRYVILLE...GREEN FOREST...METALTON...CONNOR...
CABANAL...RULE...COIN...URBANETTE AND GRANDVIEW.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3649 9330 3637 9327 3634 9329 3616 9356
      3620 9361 3626 9361 3630 9366 3631 9376
      3650 9364 3650 9331
TIME...MOT...LOC 0645Z 221DEG 35KT 3625 9364
Special weather statement, Mar 30, 2:30 AM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
230 AM CDT SUN MAR 30 2008

ARZ011-020-300800-
FRANKLIN AR-MADISON AR-
230 AM CDT SUN MAR 30 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 300 AM CDT
FOR THE FOLLOWING COUNTIES...

IN WEST CENTRAL ARKANSAS
     NORTHEASTERN FRANKLIN

IN NORTHWEST ARKANSAS
     SOUTHEASTERN MADISON

AT 230 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
REDDING...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...PARADISE...TAFT...RED STAR...
WEATHERS...MOUNTAIN TOP...BARNES...TURNERS BEND...CASS...REDDING...
SAINT PAUL...PETTIGREW...DUTTON AND BOSTON.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3600 9345 3595 9345 3588 9350 3577 9350
      3575 9353 3576 9366 3562 9368 3557 9380
      3573 9391
TIME...MOT...LOC 0730Z 242DEG 31KT 3570 9376
Special weather statement, Mar 30, 3:35 AM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
335 AM CDT SUN MAR 30 2008

ARZ001-OKZ063-300915-
BENTON AR-DELAWARE OK-
335 AM CDT SUN MAR 30 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 415 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHWESTERN BENTON

IN NORTHEAST OKLAHOMA
     EASTERN DELAWARE

AT 335 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTHWEST OF CHEROKEE CITY...MOVING NORTHEAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MILLER...
SULPHUR SPRINGS...MAYSVILLE...GRAVETTE...CHEROKEE CITY...DECATUR...
HIWASSE AND BELLA VISTA.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3640 9424 3622 9459 3637 9474 3649 9453
      3649 9405
TIME...MOT...LOC 0835Z 232DEG 36KT 3631 9456
Special weather statement, Mar 30, 4:50 AM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
450 AM CDT SUN MAR 30 2008

OKZ076-301030-
LE FLORE OK-
450 AM CDT SUN MAR 30 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 530 AM CDT
FOR THE FOLLOWING COUNTY...

IN SOUTHEAST OKLAHOMA
     SOUTHERN LE FLORE

AT 450 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
WEST OF OCTAVIA...MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OCTAVIA...BIG CEDAR AND
MUSE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3455 9494 3464 9493 3487 9443 3452 9446
      3451 9492
TIME...MOT...LOC 0950Z 245DEG 34KT 3457 9483
Special weather statement, Mar 30, 5:36 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
536 AM CDT SUN MAR 30 2008

ARZ019-020-301115-
CRAWFORD AR-FRANKLIN AR-
536 AM CDT SUN MAR 30 2008

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     SOUTHEASTERN CRAWFORD

IN WEST CENTRAL ARKANSAS
     NORTHERN FRANKLIN

AT 536 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHWEST OF DYER...MOVING EAST AT 35 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...PLEASANT HILL...PARADISE...
TAFT...OZARK...MULBERRY...CECIL...TONEY...LONELM...CRAVENS...
WATALULA...JETHRO...MOUNTAIN TOP...BARNES...REDDING...ALMA AND DYER.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3574 9369 3549 9371 3540 9407 3544 9407
      3545 9413 3543 9415 3539 9413 3539 9420
      3550 9423
TIME...MOT...LOC 1036Z 249DEG 32KT 3547 9415

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 12:42 AM CDTSpecial Weather StatementTSACrawford, Madison48 min
Mar 30, 1:06 AM CDTSpecial Weather StatementTSACrawford24 min
Mar 30, 1:14 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin46 min
Mar 30, 1:45 AM CDTSpecial Weather StatementTSACarroll45 min
Mar 30, 2:30 AM CDTSpecial Weather StatementTSAMadison30 min
Mar 30, 3:35 AM CDTSpecial Weather StatementTSABenton40 min
Mar 30, 5:36 AM CDTSpecial Weather StatementTSAFranklin39 min
Mar 30, 7:17 AM CDTSpecial Weather StatementTSASebastian43 min
Mar 30, 9:21 AM CDTFlash Flood WarningTSASebastian6 hr

Nearby

Severe Thunderstorm Warnings in Arkansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.